Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On topological classification of complex mappings

Tom 114 / 2015

Hadi Seyedinejad, Ali Zaghian Annales Polonici Mathematici 114 (2015), 207-217 MSC: Primary 32H02; Secondary 32C18, 32S60. DOI: 10.4064/ap114-3-2

Streszczenie

We study the topological invariant $\phi $ of Kwieciński and Tworzewski, particularly beyond the case of mappings with smooth targets. We derive a lower bound for $\phi $ of a general mapping, which is similarly effective as the upper bound given by Kwieciński and Tworzewski. Some classes of mappings are identified for which the exact value of $\phi $ can be computed. Also, we prove that the variation of $\phi $ on the source space of a mapping with a smooth target is semicontinuous in the Zariski topology.

Autorzy

  • Hadi SeyedinejadDepartment of Pure Mathematics
    University of Kashan
    Kashan, Isfahan 87317-51167, Iran
    e-mail
  • Ali ZaghianDepartment of Mathematics
    Malek Ashtar University of Technology
    Shahin Shahr, Isfahan 83145-115, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek